# SDR IXXA100015O

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 89,129 hours, 37,202 cycles
- Engine: Ge CFM562C1
- Engine time: 36,124 hours, 14,798 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Unsecure
- Location: Nr 1 Engine Oil
- Part time: 36,124 hours, 14,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE CREW SHUTDOWN NR 1 ENG DUE TO LOSS OF OIL QUANTITY. THEY LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED AND FOUND THE STARTER FILLER PLUG OFF.  THEY REINSTALLED FILLER PLUG AND LOCKED SERVICED ENGINE. OPS CHECK GOOD IAW AMM 80-10, AMM 12-10.  ACFT WAS RETURNED TO SERVICE.
